논문KCI 등재
Stability for a Holling Type IV Food Chain System With Impulsive Perturbations
2
조회
0
다운로드
2
인용
0
참고문헌
키워드
주제분류수학
초록
We investigate a three species food chain system with a Holling type IV functional response and impulsive perturbations. We find conditions for local and global stabilities of prey(or predator) free periodic solutions by applying the Floquet theory and the comparison theorems.
Abstract
We investigate a three species food chain system with a Holling type IV functional response and impulsive perturbations. We find conditions for local and global stabilities of prey(or predator) free periodic solutions by applying the Floquet theory and the comparison theorems.
참고문헌 (21)
- R. Arditi, "Ginzburg, Coupling in predator-prey dynamics:Ratio-dependence", J. Theor. Biol, 139, pp.311~326 (1989)
- D. D. Bainov, "Impulsive Differential Equations:Periodic Solutions and Applications, vol. 66, of Pitman Monographs and Surveys in Pure and Applied Mathematics" (1993), Longman Science & Technical, Harlo, UK
- J. B. Collings, "The effects of the functional response on the bifurcation behavior of a mite predator-prey interaction model", J. Math. Biol, 36, pp.149~168 (1997)
- C. Cosner, "Effects of spatial grouping on the functional response of predators", Theoretical Popuation Biology, 56, pp.65~75 (1999)
- H. I. Freedman, "Persistence in predator-prey systems with ratiodependent predator influence", Bulletin of Math. Biology, 55(4), pp.817~827 (1993)
- M. P. Hassell, "New inductive population model for insect parasites and its bearing on biological control", Nature, 223, pp.1133~1136 (1969)
- S.-B. Hsu, "Global stability for a class of predator-prey systems", SIAM J. Appl. Math, 55(3), pp.763~783 (1995)
- K. Kitamura, "Asymmetrical effect of migration on a prey-predator model", Physics Letters A, 357, pp.213~217 (2006)
- V Lakshmikantham, "Theory of Impulsive Differential Equations" (1989), World Scientific Publisher, Singapore
- B. Liu, "Analsis of a predator-prey model with Holling II functional response concerning impulsive control strategy", J. of Comp. and Appl. Math, 193(1), pp.347~362 (2006)
- B. Liu, "The dynamics of a prey-dependent consumption model concerning integrated pest management, Acta Mathematica Sinica", English Series, 21(3), pp.541~554 (2005)
- X. Liu, "Complex dynamics of Holling type II Lotka-Volterra predator-prey system with impulsive perturbations on the predator", Chaos Solitons and Fractals, 16, pp.311~320 (2003)
- j.mcm.2007.12.006), "Impulsive perturbations of a three-trophic prey-dependent food chain system (doi:10.1016", pp.2008, P. Georgescu
- S. Ruan, "Global analysis in a predator-prey sytem with non-monotonic functional response", SIAM J. Appl. Math, 61(4), pp.1445~1472 (2001)
- E, Saez, "Dynamics of a predator-prey model", SIAM J. Appl. Math, 59(5), pp.1867~1878 (1999)
- G. T. Skalski, "Funtional responses with predator interference: viable alternatives to the Holling type II mode", Ecology, 82, pp.3083~3092 (2001)
- W. Wang, "Chaotic behavior of a three-species Beddington-type system with impulsive perturbations", Chaos Solitons and Fractals, 37, pp.438~443 (2008)
- S. Zhang, "Chaos in three species food chain system with impulsive perturbations", Chaos Solitons and Fractals, 24, pp.73~83 (2005)
- S. Zhang, "A Holling II functional response food chain model with impulsive perturbations", Chaos Solitons and Fractals, 24, pp.1269~1278 (2005)
- S. Zhang, "A food chain model with impulsive perturbations and Holling IV functional response", Chaos Solitons and Fractals, 26, pp.855~866 (2005)
- Y. Zhang, "Extinction and permanence of a two-prey one-predator system with impulsive effect", Mathematical Medicine and Biology, 20, pp.309~325 (2003)
관련 논문AI추천
Permanence of a Three-species Food Chain System with Impulsive PerturbationsHung Hwan Lee, Hunki Baek경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2008 · 제48권 제3호A Holling type II food chain system with biological and chemical controlsHunki Baek대한수학회 · 대한수학회논문집2009 · 제24권 제2호Extinction and Permanence of a Holling I Type Impulsive Predator-prey Model정창도, Hunki Baek경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제4호Complex Dynamic Behaviors of an Impulsively Controlled Predator-prey System with Watt-type Functional Response백헌기경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2016 · 제56권 제3호Analysis of a stage-structured predator-prey system with impulsive perturbations and time delaysAn Li, Senlin Li, Xinyu Song대한수학회 · 대한수학회지2009 · 제46권 제1호Periodic Solutions in n-species Ratio-depedent Food Chain Model with Time DelaysQiming Liu, Rui Xu경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2004 · 제44권 제2호
이 간행물의 다른 논문 (16건)
Enumeration of Algebraic Tangles with Applications to Theta- curves and Handcuff GraphsHiromasa Moriuchipp. 337-357On Generalized Integral Operator Based on Salagean OperatorHuda Abdullah Al-Kharsanipp. 359-366Some Fixed Point Theorems for Multivalued Maps Satisfying an Implicit Relation on Metrically Convex SpacesDuran Turkoglu, Ishak Altunpp. 367-377Some properties of a Certain family of Meromorphically Univalent Functions defined by an Integral OperatorRasoul Aghalarypp. 379-385Norm and Numerical Radius of 2-homogeneous Polynomials on the Real Space l^{2}_{p}, (1 < p < infinite)Sung Guen Kimpp. 387-393
